I started TRT a few months ago because at 56 years old I had libido on the low side (suddenly) and erectile dysfunction (also suddenly), I wasn´t sure if because a new medicament I took for reducing the blood preasure or why (I stop with it, Almodipino) but I also discovered I had low testosterone (around 300 ng/dl) (range: 241 to 827) , low free testosterone and E2 high. My sleep was bad too, and had muscular loss (´though in good weight).
After 3 months, taking Cipionate 250 every two weeks, the new blood test showed I reach 1500 (range: 241 to 827) ng/dl in testosterone, and 36 Free Testosterone!
Unfortunally though I was taking Tamoxifeno my E2 went up too (140).
My body improved a lot, I was just swimming along (first time in my life), and got almost “no fat” anywhere (I measure 16% body fat). Sex was good, hard as rock, libido improved ´though not in extreme, sleep got better too, I didn´t feel any side effect at all, no problem.
Also blood preasure went from 14 -15/9 to 11/7 thanks to the swimming, and perhaps the treatment too (that was a possitive and unexpected result too).
After those three months the doctor put me on HCG (75 ul every two weeks, first time 150), Clomid 50 mg (10 per month) and Arimidex (1 mg, every day)…, he wanted to add something to lower the cholesterol, I have it slightly high, Total 220, he suggested Ezatrol 10 mg, but said that Crestor was OK too (I don´t have money and Crestor is much cheaper than the one he suggested).
After 45 days with the new treatment (still have one more month to go with this “regime”), my body got a little softer but still looks very good, I have no side effects, but my sex drive went to cero and I have problems with erection, I mean today it happened that after I took one 20 mg cialis pill…NOTHING!! (not even a headache) when up to some months ago I used to take a quarter of it and I was as a rock for 5 days straight!!
That´s pretty devastating because that was the main reason I am doing all this!
So I don´t know if could be the CRESTOR (´cause some people mention, and even the laboratory that make them, these two things, low libido end erectile dysfunction, as a side effect), or could be anything else. I don´t have easy access to the doctor until I see him in a month.
Any suggestions, advise, etc. What could be a problem?